Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Azathioprine and diarrhoea


06-16-2016, 08:50 AM   #1
eleanor_rigby
Senior Member
 
Join Date: Aug 2012
Location: Cheshire, England, United Kingdom

My Support Groups:
Azathioprine and diarrhoea

Hi, I have Crohn's disease confined to my small bowel. I was put on budesonide in January, switched to prednisone in March and started azathioprine in April (I am on 50mg). I stopped the pred a couple of weeks ago.

I hadn't had a single episode of diarrhoea while on the steroids but still had my usual symptoms of pain and cramps throughout. Diarrhoea however was never a symptom I ever experienced unless I ate something a bit dodgy then I might have one episode soon after and then be fine.

For the last week however, I have been having diarrhoea every single day around 3 times a day. At first I thought it was the ensure but now I'm getting it even if I have not eaten or drank anything. Could this just be a new disease symptom or could it be a side effect of azathioprine?

*note I have had the disease around 10 years, had a bowel resection 5 years ago and was officially diagnosed in January
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Azathioprine and diarrhoea
Thread Tools


All times are GMT -5. The time now is 07:45 PM.
Copyright 2006-2017 Crohnsforum.com